Maryland, 2010Damaging Winds in Maryland, August 4, 2010
August 4, 2010 · NWS PBZ · 3 events in 1 county or zone
A mesoscale convective system moved along a boundary situated over east central Ohio, southern Pennsylvania and Northern West Virginia. Severe thunderstorms across eastern Ohio, southwest Pennsylvania, northern West Virginia, and Garrett county Maryland produced widespread wind damage with 50 thousand homes left without power.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mesoscale convective system moved along a boundary situated over east central Ohio, southern Pennsylvania and Northern West Virginia. Severe thunderstorms across eastern Ohio, southwest Pennsylvania, northern West Virginia, and Garrett county Maryland produced widespread wind damage with 50 thousand homes left without power. The counties that were hardest hit were Belmont and Jefferson counties in Ohio, where numerous large trees blocked roadways and three large radio station towers collapsed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Aug 4, 1:14 PM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 4, 1:14 PM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
214 PM EDT WED AUG 4 2010
.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PREVAIL THROUGH THURSDAY WITH
PERIODS OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL BRING
DRY WEATHER FOR THE CLOSE OF THE WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
WARMTH AND HUMIDITY HAS FUELED RAPID DESTABILIZATION OF THE UPPER
OHIO VALLEY ATMOSPHERE TODAY. THUNDERSTORM COMPLEX WHICH MOVED
RAPIDLY ACROSS OHIO, WILL AFFECT THE REGION THROUGH THIS EVENING
WITH MORE WIDESPREAD STORMS, AND BETTER SEVERE POTENTIAL OVER
WESTERN, AND SOUTHERN COUNTIES WHERE INSTABILITY GRADIENT WILL
FOCUS THE STORM CLUSTER. ALTHOUGH SOME HAIL REPORTS HAVE BEEN
RECEIVED, THE PRIMARY SEVERE THREAT WILL COME FROM DAMAGING WIND
AS WARM MID LEVELS/HIGH FREEZING LEVEL WILL INHIBIT HAIL GROWTH
SOMEWHAT.
THE SUPPORTING SHORTWAVE WILL SHIFT EASTWARD LATER THIS EVENING
AND PRECIP PROBABILITIES WERE REDUCED TO SLIGHT NUMBERS UNTIL
ADVANCING COLD FRONT REENHANCES THE POTENTIAL TOWARD MORNING.
LIKELY POPS WERE CONTINUED FOR ALL ZONES ON THURSDAY ALTHOUGH
QUICKER TIMING WAS USED BASED ON LATEST MODEL GUIDANCE. SEVERE
POTENTIAL WAS RESTRICTED TO SOUTHERN COUNTIES WHERE INSTABILITY
PARAMETER WILL HAVE A BETTER CHANCE TO RECOVER AS THURSDAY PROGRESSES.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
UPPER TROUGH/SURFACE COLD FRONT WILL COMPLETE A CROSSING OF THE
UPPER OHIO ON THURSDAY NIGHT WITH NUMEROUS SHOWERS AND STORMS
ENDING. HAVE PERSISTED WITH DRY FORECAST IN THE WAKE OF THE FRONT
ALTHOUGH LATEST OP. NAM MODEL REIGNITES SOME SHOWERS WITH A
TRAILING SHORTWAVE. THAT SCENARIO WILL HAVE TO BE WATCHED FOR THE
LATE THURSDAY NIGHT AND FRIDAY TIME PERIOD.
OTHERWISE, HIGH PRESSURE WILL BUILD AND PROVIDE A DRY AND COOLER
WEEKEND.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SURFACE HIGH PRESSURE WILL GRADUALLY MOVE OFF THE NEW ENGLAND
COAST BY SUNDAY NIGHT WITH A RIDGE EXTENDING SOUTHWEST ACROSS THE
MID ATLANTIC REGION MONDAY. DRY WEATHER IS EXPECTED TO HOLD THROUGH
MONDAY.
A WEAK SURFACE LOW AND COLD FRONT WILL CROSS THE GREAT LAKES BY
TUESDAY AND CONTINUE SOUTHWARD ACROSS THE FORECAST AREA ON
WEDNESDAY. THIS SYSTEM WILL BRING MORE CLOUD COVER AND CHANCE OF
SHOWERS AND THUNDERSTORMS TUESDAY INTO WEDNESDAY.
TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL FOR THE EXTENDED
PERIOD.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
MAIN AREA OF THUNDERSTORMS ASSOCIATED WITH MCS CROSSING OH WILL
MOVE EAST OF OUR TERMINALS BY NIGHTFALL. OCCASIONAL IFR
RESTRICTIONS CAN BE EXPECTED IN HEAVY RAIN. STRONGER STORMS COULD
CONTAIN GUSTS TO 40KT AND HAIL.
MVFR VISIBILITY RESTRICTIONS IN FOG AND HAZE CAN BE EXPECTED TONIGHT
AFT 03Z. COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN
TOWARD DAWN THURSDAY AS A COLD FRONT PUSHES INTO THE UPPER OHIO
VALLEY REGION. CONDITIONS ARE FORECAST TO LOWER TO IFR AT TIMES IN
PRECIPITATION AND FOG AS THE FRONT PUSHES THROUGH THURSDAY MORNING.
IMPROVEMENT TO PREDOMINATELY VFR IS EXPECTED THURSDAY AFTERNOON.
SATURATED GROUND AND CLEARING SKY WILL LIKELY LEAD TO FOG FORMATION
DURING THE PRE-DAWN HOURS FRIDAY. VFR CONDITIONS WILL THEN PREVAIL
SATURDAY THROUGH MONDAY AS HIGH PRESSURE MOVES FROM THE GREAT LAKES
TO NEW ENGLAND.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
15/14
Hazardous weather outlook, Aug 4, 1:28 PM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
228 PM EDT WED AUG 4 2010
PAZ007>009-013>016-020>022-051830-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-
228 PM EDT WED AUG 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
OHZ039>041-048>050-WVZ001-051830-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
HANCOCK-
228 PM EDT WED AUG 4 2010
...SEVERE THUNDERSTORM WATCH 567 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND
NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-PAZ023-030-032-051830-
GARRETT-INDIANA-WESTMORELAND-FAYETTE-
228 PM EDT WED AUG 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY. THE
PRIMARY SEVERE THREATS WILL COME FROM DAMAGING WIND AND LARGE
HAIL.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
OHZ057>059-068-069-PAZ029-031-WVZ002>004-012-021>023-041-051830-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-BROOKE-
OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
228 PM EDT WED AUG 4 2010
...SEVERE THUNDERSTORM WATCH 567 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY. THE
PRIMARY SEVERE THREATS WILL COME FROM DAMAGING WIND AND LARGE
HAIL.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 4, 3:48 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
448 PM EDT WED AUG 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG WEST LAFAYETTE 40.27N 81.75W
08/04/2010 COSHOCTON OH TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN.
0350 PM TSTM WND DMG BARNESVILLE 39.99N 81.17W
08/04/2010 BELMONT OH PUBLIC
NUMEROUS TREES DOWN.
0400 PM TSTM WND DMG BRIDGEPORT 40.07N 80.75W
08/04/2010 BELMONT OH PUBLIC
STRUCTURAL DAMAGE.
0400 PM HAIL ST. CLAIRSVILLE 40.08N 80.90W
08/04/2010 E1.00 INCH BELMONT OH PUBLIC
0410 PM TSTM WND DMG TILTONSVILLE 40.17N 80.70W
08/04/2010 JEFFERSON OH TRAINED SPOTTER
NUMEROUS TREES DOWN.
0410 PM TSTM WND DMG WINTERSVILLE 40.38N 80.71W
08/04/2010 JEFFERSON OH TRAINED SPOTTER
NUMEROUS TREES DOWN.
0410 PM TSTM WND DMG ST. CLAIRSVILLE 40.08N 80.90W
08/04/2010 BELMONT OH PUBLIC
ROOF BLOWN OFF.
0415 PM TSTM WND DMG MCMECHEN 39.99N 80.73W
08/04/2010 MARSHALL WV PUBLIC
STRUCTURAL DAMAGE.
0415 PM TSTM WND DMG 3 S WHEELING 40.03N 80.70W
08/04/2010 MARSHALL WV TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN IN MOZART WV.
0420 PM TSTM WND DMG WHEELING 40.08N 80.70W
08/04/2010 OHIO WV PUBLIC
NUMEROUS TREES DOWN.
&&Special weather statement, Aug 4, 3:50 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
450 PM EDT WED AUG 4 2010
PAZ023-042115-
INDIANA PA-
450 PM EDT WED AUG 4 2010
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
INDIANA...
AT 449 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER ARMAGH...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...IN
ADDITION TO SMALL HAIL.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
ARMAGH...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 4040 7898 4042 7903 4039 7905 4038 7907
4039 7913 4040 7913 4039 7914 4039 7916
4057 7912 4055 7889Special weather statement, Aug 4, 4:03 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
503 PM EDT WED AUG 4 2010
PAZ022-023-030-042130-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-
503 PM EDT WED AUG 4 2010
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ARMSTRONG...WESTMORELAND AND INDIANA...
AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 7 MILES EAST OF APOLLO...OR ABOUT 7
MILES EAST OF VANDERGRIFT...MOVING SOUTHEAST AT 30 MPH. THESE STORMS
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...IN ADDITION TO
SMALL HAIL.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
APOLLO... SALTSBURG... BLAIRSVILLE...
NEW FLORENCE... LIGONIER... DERRY...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 4040 7898 4023 7925 4058 7957 4070 7938
Local storm report, Aug 4, 4:08 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 PM EDT WED AUG 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG FAIRMONT 39.48N 80.15W
08/04/2010 MARION WV PUBLIC
TREES DOWN
&&
15Special weather statement, Aug 4, 4:14 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
514 PM EDT WED AUG 4 2010
PAZ015-016-022-023-042145-
ARMSTRONG PA-CLARION PA-INDIANA PA-JEFFERSON PA-
514 PM EDT WED AUG 4 2010
...HEAVY RAIN...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE
FOLLOWING COUNTIES...ARMSTRONG...INDIANA...JEFFERSON AND CLARION...
AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED STORMS WITH HEAVY RAIN 5 MILES NORTHWEST OF DORA...MOVING
EAST AT 35 MPH.
THESE SHOWERS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED WATER ON
ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SHOWERS INCLUDE...
SUMMERVILLE... NEW BETHLEHEM... DORA...
BROOKVILLE... PUNXSUTAWNEY... REYNOLDSVILLE...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 4093 7939 4119 7929 4114 7879 4084 7880
Local storm report, Aug 4, 4:28 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
528 PM EDT WED AUG 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 S ISABELLA 39.94N 79.93W
08/04/2010 FAYETTE PA EMERGENCY MNGR
ROOF WAS BLOWN OFF HOUSE NEAR EAST RIVERSIDE...BETWEEN
MASONTOWN AND BROWNSVILLE.
&&
15Thunderstorm Wind, Garrett
- When
- August 4, 4:30 PM EST
- Where
- Garrett County, 0.87 mi SE of Friendsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 39.660, -79.410
Emergency management reported numerous trees, power poles and power lines down in Friendsville.
Thunderstorm Wind, Garrett
- When
- August 4, 4:35 PM EST
- Where
- Garrett County, 0.53 mi E of Accident
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 39.630, -79.320
Emergency management reported numerous trees, power poles and power lines down near Accident.
Thunderstorm Wind, Garrett
- When
- August 4, 4:45 PM EST
- Where
- Garrett County, 1.75 mi NE of Thayerville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 39.520, -79.310
Emergency management reported numerous trees, power poles and power lines down in and around Deep Creek Lake Park.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Ohio, August 4, 20102 deaths · 4 injured · $295,000 · 1.75 in hail · 39 events
- Damaging Winds in West Virginia, August 4, 20101 death · 1 injured · $368,000 · 50 kt wind · 28 events
- Excessive Heat in Tennessee, August 4, 201025 injured · $100,000 · 22 events
- Damaging Winds in Ohio, August 4, 20101 death · 60 kt wind · 3 events
- Flash Flooding in Iowa, August 4, 2010$1.2 million · 8 events
- Flash Flood and Flood in New York, August 4, 2010$750,000 · 2 events
- Hail and Damaging Winds in Ohio, August 4, 2010$402,000 · 1 in hail · 12 events
- Damaging Winds in Pennsylvania, August 4, 2010$345,000 · 55 kt wind · 9 events
- Damaging Winds and Lightning Strike in Mississippi, August 4, 2010$185,000 · 50 kt wind · 20 events
- Damaging Winds in West Virginia, August 4, 2010$310,000 · 60 kt wind · 5 events
- Damaging Winds and Lightning Strike in Virginia, August 4, 20101 injured · $40,000 · 55 kt wind · 37 events
- Flooding in Iowa, August 4 to 7, 2010$250,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 257812, 257813, 257815.